Article citationsMore>>

J. Yang and F. Xia, “The Eccentric Connectivity Index of Dendrimers,” International Journal of Contemporary Mathematical, Vol. 5, No. 45, 2010, pp. 2231-2236.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.